# SDR P5CA2021053100206

- Difficulty date: May 31, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 82,286 hours
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: 2354
- Condition: Malfunctioned
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DET 2 STATUS MSG APU POWER. NO MSG PRESENT ON EXT POWER( DEFERRED TO MDDR# 147806.  31MAY21 - LOG# 783943 - ITEM 5 - CVG - REMOVED AND REPLACED CARGO SMOKE DETECTOR M325 IAW AMM 26-16-01. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. THIS CLEARS DMI#147806. MCC EDGAR NOTIFIED. PLACARDS REMOVED.    )
